# SDR AALA20020765

- Difficulty date: May 28, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(OVEN) EN ROUTE, AFTER TAKEOFF ELECTRICAL SMELL REPORTED IN FIRST CLASS GALLEY AND IN COCKPIT.  RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  FOUND SMOKE COMING FROM NUMBER ONE OVEN IN FIRST CLASS.  REPLACED NUMBER ONE OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
